Asymptotic behavior and periodic nature of two difference equations

  • R. Khalaf-Allah

Abstract

We discuss the global asymptotic stability of the solutions of the difference equations $$x_{n+1} = \frac{x_{n−2}}{±1 + x_nx_{n−1}x_{n−2}}, \quad n = 0,1,…,$$ where the initial conditions $x_{−2}, x_{−1}, x_0$ are real numbers.
Published
25.06.2009
How to Cite
Khalaf-AllahR. “Asymptotic Behavior and Periodic Nature of Two Difference Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 6, June 2009, pp. 834-8, http://umj.imath.kiev.ua/index.php/umj/article/view/3061.
Section
Research articles